RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1975
Volume 15,
Number 6,
Pages
1369–1380
(Mi zvmmf6180)
This article is cited in
1
paper
Asymptotic error estimates. II
V. A. Vinokurov
Moscow
UDC:
518:517.948
MSC:
Primary
65J05
; Secondary
65M30
,
35R25
Received:
12.09.1973
Revised:
04.05.1975
Fulltext:
PDF file (1307 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1975,
15
:6,
3–14
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2024